Does Clindamycin cause yeast infections? What do you do for the side effect of vaginal itiching?

Answers (1)

31 Mar 2013

First of all, the itching isn't a side effect. Any antibiotic can cause the conditions that are favorable for yeast to grow. The itching is a symptom of the yeast infection. Any otc cream like monostat should get rid of it. Do not stop the clindamycin until you have taken all the pills. You can treat the yeast infection while you are taking the med. The creams also ease the itching.

Votes: +0
CS1976 24 May 2013

You are correct that any antibiotic can cause the conditions that are favorable for yeast to grow. I was taking Flagyl which is an antibiotic and I got a yeast infection, today I started taking Monsitat 7 and then about an hour later I was very irritated causing my vaginal area to itch, I would like to know if that is nornmal?

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have a yeast infection & 3 types of medication for urinary?

Please can you tell me if : Clindamycin Hydrochloride 300mg or Ciprofloxacin HCL 500mg or Nitrofurantoin Macrocrystals ( Logo Zenith 50mg 2130 will ...

1 answer 10 Jun 2011

Vaginal Yeast Infection - I had sex with my partner a few hours after I got my periods . After that?

... I had irritation on my vagina and its swelling upto 5 days . Does this mean infection or any other serious problem ?

1 answer 12 Mar 2014

Vaginal Yeast Infection - I have recurrent yeast infections despite using Monistat many times?

I get red itchy condition in the vulva every two or three weeks. I use OTC creams or prescriptions creams but it keeps coming back. Also Diflucan ...

1 answer 4 Apr 2014

Can I use clindamycin phosphate vaginal cream usp2,% for yeast infection?

Dr.prescribed penicillin 500mg tab... for tonsilist... developed yeast infection... Dr.odered fluconazole tab 150mg I took it... but I think because ...

1 answer 8 Apr 2014

Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast

... infection? Because I thought I had a yeast infection. So I took a pill. But now I have pure white sticky stuff in my underwear. Is it the ...

2 answers 14 Apr 2014